My father is 72 years old and had brachyotherapy in August for his prostate cancer. The cancer is isolated to a small area on the prostate and the doctor has given him a very positive prognosis. He is on Flomax, has sleeplessness (insomnia), gets up every hour to half hour all night to go, has occaisional chills (rigors), dry cough, runny nose, is very weak and tired and occaisionally has a lack of appetite. We think he may have had a case of influenza a month ago and another recurret ance about three weeks ago with only a slight improvement as he has gotten over the sickness. I can't get him to go to the doctor or even call the PA. Could all these symptoms be related to illness or to the Flomax? I've been reading all the side-effects of the Flomax and these are some of the symptoms. Could the side effects and the lack of sleep be compounding what is going on? He is also on blood pressure medicine and glaucoma medicine. His older brother had the same exact cancer and treatment two years ago and had no problems. Help!